Ankles and feet swelling. Staring menopause. On Citalopram. Remedy?
My ankles and feet have been swelling quite a bit. What may be the cause? I m 52 years old woman and am now starting menopause. I don t eat too much salt and I drink plenty of fluids throughout the day. I do drink a glass of red wine every evening. I don t smoke or do any drugs. I am currently on...
What can be the side effects of citalopram, Vyvanse, Asperger s?
I need help....my 12 year old son takes 30mg of citalopram , as well as 30mg of Vyvanse & I am wondering if some of the problems that we have with him are related to the meds that he is taking. He has ADD as well as Asperger s, but there seems to be other things going as well. Any advice you can...
Im on 20mg of citalopram but struggle with depression and gad still which is worse when on my own. Difficulty disbelieving self critical thoughts. Any advice?
The dose of citalopram is still low and can be hiked for further improvement. Regarding self critical thoughts, try giving yourself alternative thoughts and see if they could be true or not. E.g if you get the thought that you are good for nothing, try remembering past accomplishments and think about them. This is the premise of cognitive behavior therapy.
Hope this is of help. Best wishes.
I take accel-citalopram 20 mg And noticed a white spot on mytongue and unlike a chanker sore it did not heal also a spot looks peeled underneath can it be med?
Hello, thank you for consulting with healthcaremagic.
The side effect of accel-citalopram can be dry mouth but it does not causes these type of lesion may be possible this dry mouth has lead to this lesion. if it is like this it will heal within few days, if not then you should visit your dentist for the complete examintion of the lesion.
I am on Citalopram 20mg. I have problems getting and maintaining an erection since starting medication would cialis or viagra work for me. im 27 yrs old
Todayâs research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / Your doctor will know about these drugs.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions